Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 42, NWS Boston/Norton, MA

March 26, 2011

NWS Boston/Norton, MA issued this small craft advisory at Mar 26, 2011, 3:43 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2011, 3:43 AM EDT (07:43 UTC)
Expired
Mar 26, 2011, 5:54 PM EDT
In force
14 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WHUS71 KBOX 260743
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
343 AM EDT SAT MAR 26 2011

ANZ250-254-255-261545-
/O.CAN.KBOX.SW.Y.0012.000000T0000Z-110327T1200Z/
/O.NEW.KBOX.SC.Y.0042.110326T0743Z-110327T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
343 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-261545-
/O.CAN.KBOX.SW.Y.0012.000000T0000Z-110326T1200Z/
/O.NEW.KBOX.SC.Y.0042.110326T0743Z-110327T1500Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
343 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-261545-
/O.NEW.KBOX.SC.Y.0042.110326T2200Z-110327T1500Z/
BOSTON HARBOR-
343 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT
SUNDAY. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233>235-261545-
/O.NEW.KBOX.SC.Y.0042.110326T2100Z-110327T0500Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
343 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM
EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-251-261545-
/O.NEW.KBOX.SC.Y.0042.110326T2000Z-110327T1500Z/
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
343 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM
EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
3 follow-up statements
506 
WHUS71 KBOX 261326
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
926 AM EDT SAT MAR 26 2011

ANZ230-262130-
/O.NEW.KBOX.SC.Y.0043.110326T1500Z-110326T2200Z/
/O.CAN.KBOX.SC.Y.0042.110326T2200Z-110327T1500Z/
BOSTON HARBOR-
926 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-237-262130-
/O.EXB.KBOX.SC.Y.0042.110326T1500Z-110326T2200Z/
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
926 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233>235-262130-
/O.EXT.KBOX.SC.Y.0042.110326T1400Z-110327T0500Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
926 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-251-262130-
/O.EXT.KBOX.SC.Y.0042.110326T1400Z-110327T1500Z/
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
926 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-262130-
/O.CON.KBOX.SC.Y.0042.000000T0000Z-110327T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
926 AM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
794 
WHUS71 KBOX 261937
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
337 PM EDT SAT MAR 26 2011

ANZ250-254>256-270345-
/O.EXT.KBOX.SC.Y.0042.000000T0000Z-110328T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
337 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-270345-
/O.EXT.KBOX.SC.Y.0042.000000T0000Z-110327T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
337 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-270345-
/O.EXT.KBOX.SC.Y.0042.000000T0000Z-110328T1200Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
337 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-262200-
/O.CON.KBOX.SC.Y.0043.000000T0000Z-110326T2200Z/
BOSTON HARBOR-
337 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-237-262200-
/O.CON.KBOX.SC.Y.0042.000000T0000Z-110326T2200Z/
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
337 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
999 
WHUS71 KBOX 262154
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
554 PM EDT SAT MAR 26 2011

ANZ250-254>256-270600-
/O.CAN.KBOX.SC.Y.0042.000000T0000Z-110328T1200Z/
/O.NEW.KBOX.SC.Y.0044.110326T2200Z-110328T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
554 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-270400-
/O.CAN.KBOX.SC.Y.0042.000000T0000Z-110327T0400Z/
/O.NEW.KBOX.SC.Y.0044.110326T2200Z-110327T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
554 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-270600-
/O.CAN.KBOX.SC.Y.0042.000000T0000Z-110328T1200Z/
/O.NEW.KBOX.SC.Y.0044.110326T2200Z-110328T1200Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
554 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-262300-
/O.CAN.KBOX.SC.Y.0043.000000T0000Z-110326T2200Z/
BOSTON HARBOR-
554 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING.

$$

ANZ236-237-262300-
/O.CAN.KBOX.SC.Y.0042.000000T0000Z-110326T2200Z/
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
554 PM EDT SAT MAR 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 3:34 AM EDT, 9 minutes earlier.

Area forecast discussion, Mar 26, 3:34 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
334 AM EDT SAT MAR 26 2011

.SYNOPSIS...
HIGH PRESSURE WILL MAINTAIN DRY AND COOLER THAN NORMAL WEATHER
INTO EARLY NEXT WEEK. LOW PRESSURE APPROACHING FROM THE OHIO
VALLEY WILL BRING A CHANCE OF RAIN WED INTO THU...POSSIBLY WET
SNOW ACROSS HIGHER ELEVATIONS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CONTINUES TO BUILD INTO SOUTHERN NEW ENGLAND WITH A
MID LEVEL LOW IN THE MARITIMES.  WILL SEE MOSTLY SUNNY TO SUNNY
SKIES TODAY.  H85 TEMPS -10 TO -12...EXPECT BELOW NORMAL TEMPS TO
CONTINUE WITH HIGHS IN THE 30S.  USED A BLEND OF THE MAV/MET
GUIDANCE FOR TEMPERATURES.  GOOD MIXING WILL ALLOW GUSTY
NORTHWESTERLY WINDS TO AROUND 25 MPH TO MIX TO THE SURFACE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
HIGH PRESSURE REMAINS IN THE AREA THROUGH SUNDAY AS THE MID LEVEL
LOW SLOWLY SLIDES NORTHEASTWARD.  MOSTLY CLEAR TO CLEAR SKIES SHOULD
PREVAIL THROUGH THE SHORT TERM.  TEMPERATURES WILL CONTINUE BELOW
NORMAL FOR LATE MARCH.  HOWEVER...SLIGHTLY WARMER HIGH TEMPS ARE
EXPECTED SUNDAY WITH H85 TEMPS -8 TO -10 RESULTING IN TEMPS IN THE
MID 30S TO MID 40S.  GUSTY NORTHWEST TO WEST WINDS WILL MIX DOWN
AGAIN SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
 * DRY AND COOL WEATHER THROUGH TUE
 * RAIN AND INTERIOR WET SNOW POSSIBLE WED/THU

UPPER LOW REMAINS IN PLACE OVER MARITIMES THROUGH TUE RESULTING IN
COOLER THAN NORMAL TEMPERATURES....ALTHOUGH DRY WEATHER WILL
PERSIST WITH HIGH PRESSURE ANCHORED FROM OH VALLEY TO MID
ATLANTIC. SHORT WAVES ROTATING AROUND BASE OF UPPER LOW WILL BRING
SOME CLOUDINESS TO REGION SUN NIGHT/MON...ESPECIALLY TO NORTHERN
MA AND SW NH.

LARGER SCALE PATTERN BECOMES MORE COMPLICATED DURING MIDDLE AND
END OF NEXT WEEK AS UPPER LOW LOSES ITS INFLUENCE ON REGION AND
SPLIT FLOW DEVELOPS ACROSS NORTH AMERICA. WHILE WE ARE CONFIDENT
IN SLOW MODERATION IN TEMPERATURES /BACK TO NEAR NORMAL BY END OF
WEEK/...WE ARE LESS CONFIDENT IN TIMING OF LOW PRESSURE SYSTEM
WHICH LOOKS TO AFFECT SOUTHERN NEW ENGLAND WED INTO THU.

00Z GFS IS A BIT FASTER THAN ECMWF IN CLOSING OFF SOUTHERN STREAM
LOW MOVING THROUGH PLAINS AND LOWER GREAT LAKES TUE/WED BUT BOTH
MODELS EVENTUALLY ROTATE SYSTEM THROUGH NEW ENGLAND. SO WHILE WE
THINK CHANCES FOR RAIN HAVE INCREASED FROM PREVIOUS FORECASTS...
TIMING IS IN QUESTION. IT IS CERTAINLY POSSIBLE WED REMAINS DRY
AND MOST OF RAIN FALLS THU...OR EVEN THU INTO FRI. FOR NOW WE
SIMPLY HAVE CHANCE POPS WED INTO THU GIVEN UNCERTAINTY THIS FAR
OUT IN TIME.

PRECIPITATION TYPE MAY ALSO BE AN ISSUE. LOW LEVEL THICKNESSES
AND 925 MB TEMPERATURES ARE COLD ENOUGH TO SUPPORT SNOW ACROSS E
SLOPES OF BERKSHIRES AND WORCESTER HILLS INTO SW NH...AND POSSIBLY
INTO MUCH OF NORTHERN CT AND NW RI WED NIGHT.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MEDIUM...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY THROUGH SUNDAY...HIGH CONFIDENCE VFR. GUSTY NORTHWEST WINDS
DURING THE DAY.

KBOS TERMINAL...HIGH CONFIDENCE VFR.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

SUN NIGHT THROUGH TUE...VFR. NW WINDS GUSTING TO 25KT. HIGH CONFIDENCE.
WED...MVFR POSSIBLE IN RAIN AND FOG. MEDIUM CONFIDENCE.

&&

.MARINE...
TODAY...WAVEWATCH SEAS ARE 1-2 FEET UNDERDONE...SO BUMPED THEM UP
A A COUPLE OF FEET...PARTICULARLY ON THE OUTER WATERS. EXPECT 5 TO
7 FOOT SEAS TODAY WITH NORTHWESTERLY WINDS GUSTING TO AROUND 25
KTS. SMALL CRAFT ADVISORIES ARE UP FOR MOST OF THE WATERS.

TONIGHT...SEAS 5 TO 7 FEET WILL GRADUALLY DIMINISH WITH NORTHWEST
WINDS GUSTING TO AROUND 25 KTS.  SMALL CRAFT ADVISORIES CONTINUE FOR
THE OUTER WATERS.

SUNDAY...SEAS 5 TO 6 FEET WITH WESTERLY WINDS GUSTING TO NEAR 25
KTS.  SMALL CRAFT ADVISORIES WILL LIKELY HAVE TO CONTINUE FOR SOME
OF THE MARINE ZONES.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

SUN NIGHT THROUGH TUE...SCA CONDITIONS PROBABLE. UPPER LOW REMAINS
OVER MARITIMES AND PRODUCES BRISK NW FLOW.
WED...DIMINISHING WINDS AND SEAS AS HIGH PRES MOVES OFF MID
ATLANTIC COAST AND LOW PRES TRACKS ACROSS OH VALLEY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT SUNDAY
     FOR ANZ250-254-255.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT THIS
     MORNING FOR ANZ256.

&&

SYNOPSIS...RLG/JWD
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...JWD
AVIATION...RLG/JWD
MARINE...RLG/JWD
Hazardous weather outlook, Mar 25, 4:14 AM EDT, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
414 AM EDT FRI MAR 25 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-260815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
414 AM EDT FRI MAR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-260815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
414 AM EDT FRI MAR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:26 AM EDTSmall Craft AdvisoryBOX8 hr
Mar 26, 5:54 PM EDTSmall Craft AdvisoryBOX58 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.